# SDR AALA961634

- Difficulty date: November 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N661AA
- Make and model: Boeing 757223
- Aircraft serial: 25295
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT CHECK, EMERGENCY EXIT FLOOR LIGHTING AT AFT CABIN INOPERATIVE.  REPAIRED BROKEN EMERGENCY EXIT FLOOR LIGHT WIRE AT AFT CABIN.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
